# SDR RYNA200500001

- Difficulty date: December 30, 2004
- Submitted: January 3, 2005
- Operation: Air carrier
- Aircraft: N526NA
- Make and model: Boeing 757236
- Aircraft serial: 24794
- System (JASC): 2612 · Fire Detection
- Part: Module
- Condition: Fod
- Location: Fire Detection
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE FIRE LOOP NR 2 STATUS MESSAGE ILLUMINATED ON DESCENT.  CLEANED FOD FROM AFOLTS CARD FILE MODULE.  OPERATIONAL CHECK NORMAL.
